TC4 Programme

Organised by ESIS TC04 “POLYMERS, POLYMER COMPOSITES AND ADHESIVES

Monday, 13 July 2020

Timetable (Time zone is CEST) - ROOM: LINK

A Fundamentals

09.00-09.45: Fracture in polymers: Basic concept and testing methods

Francesco Baldi / Alicia Salazar (LINK), (Presentation)

10.00-10.45: Quasi-static fracture testing of polymer composites

Neal Murphy/ Laurent Warnet /Andy Brunner (LINK), (Presentation)

11.00-11.45: Fracture of adhesive joints

Bamber Blackman / Anastasios Vassilopoulos (LINK) (Presentation)

12.00-12.30: Open Discussion of Fundamentals (30 mins) all Session-A speakers join group discussion

B Applications and Developments

13.30-13.50: Environmental stress cracking in polymers

Luca Andena (LINK), (Presentation), (Paper), (Paper), (Paper), (Paper)

14.00-14.20: Fatigue in polymers

Gerald Pinter (LINK), (Presentation), (Presentation)

14.30-14.50: Fatigue fracture testing of polymer composites

Andy Brunner / Wandong Wang (LINK), (Presentation)

15.00-15.20: 2D crack delamination in composites

Anastasios Vassilopoulos (LINK) (Presentation)

15.30-15.50: Rubbers, far beyond simple fracture mechanics: why, how & what?

Silvia Agnelli, Claudia Marano / Bernd Schrittesser (LINK) (Presentation)

16.00-16.30: Open Discussion of Applications and Developments (30 mins) all Session-B speakers join group discussion

C Techniques (Modelling and Experimental)

16.30-16.50: Notching for fracture testing of polymers

Rui de Oliveira (LINK) (Presentation)

17.00-17.20: Interlaminar fracture of composite laminates using Digital Image Correlation

Matthias Merzkirch (LINK) (Presentation)

17.30-17.50: Fracture of adhesive joints using J-integral

Stephan Marzi (LINK), (Presentation)

18.00-18.20: Modelling of fracture

Jordi Renart (LINK) (Presentation)

18.30-19.00: Open Discussion of Techniques (30 mins) all Session-C speakers join group discussion

19:00-19:30: Multiple choice test